# SDR ALAA981932

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6823
- Make and model: Boeing 727223
- Aircraft serial: 19701
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Bs 625
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 8 INCH DIAGONAL TEAR IN SKIN STATION 625 JUST ABOVE STRINGER 26R, THROUGH SKIN AND BEARSTRAP AT LAP SPLICE.  REPAIRED WITH QUADRUPLER PER INTERIM REPAIR ESO 11697 DATED 10-21-98, REPAIRED 26R CUTOUT DAMAGE INSTALLED REPAIR SPLICE PER 51-40-4.  (M)
